# SDR NWAA093193165

- Difficulty date: September 9, 2009
- Submitted: September 11, 2009
- Operation: Air carrier
- Aircraft: N365NB
- Make and model: Airbus A319-114
- Aircraft serial: 2013
- Aircraft time: 17,271 hours, 8,802 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic Line
- Condition: Damaged
- Location: Thrust Reverser
- Stage of operation: CR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

AFTER LEVEL OFF, HAD HYD G RSVR LO LVL WARNING.  COMPILED WITH COM PROCEDURE.  LANDING GEAR GRAVITY EXTENDED, LANDED UNEVENTFULLY, AND TOWED TO GATE.  REPLACED NR 1 ENGINE THRUST REVERSER HCU LINE AND PTU.  REPLACED EDP AND FILTERS (L/P 0135388).  LEAK CHECKS OK.
